# SDR DALA2014090204877

- Difficulty date: August 20, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 51,355 hours, 22,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND LT MLG TRUNNION FAIRING DOOR HAS A ONE INCH HOLE THRU HONEYCOMB.  OUT OF SRM LIMITS.  INSTALLED REPAIR IAW AMM 32-12.
